# SDR HALA0700521

- Difficulty date: December 9, 2007
- Submitted: December 10, 2007
- Operation: Air carrier
- Aircraft: N479HA
- Make and model: Boeing 717-200
- Aircraft serial: 55124
- Aircraft time: 9,822 hours, 24,288 cycles
- Engine: Rroyce BR700715A130
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 112E9321G2
- Part serial: LHBR0199
- Condition: Faulted
- Location: Lt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENG L SYS FAIL DISPLAYED.  FOUND 10P BOX FAULT ON EEC FAULT REVIEW AND CURRENT FAULT REMOVED AND REPLACED 10P PER MM 73-21-11, COND SAME.  REMOVED AND REPLACED NR 1 EEC ASSY PER AMM 73-21-01.  NO FAIL NOTED ON ENG RUN.
